Contents of CMUC 2017 (4)


Reza Akhtar
Symmetric linear operator identities in quasigroups
Comment.Math.Univ.Carolin. 58,4 (2017) 401-417 Abstract

Marianne Morillon
Linear extenders and the Axiom of Choice
Comment.Math.Univ.Carolin. 58,4 (2017) 419-434 Abstract

J. M. Almira
Characterization of functions whose forward differences are exponential polynomials
Comment.Math.Univ.Carolin. 58,4 (2017) 435-442 Abstract

Hugo Carrasco, Feliz Minhós
Sufficient conditions for the solvability of some third order functional boundary value problems on the half-line
Comment.Math.Univ.Carolin. 58,4 (2017) 443-459 Abstract

Surjit Singh Khurana
Radon-Nikodym property
Comment.Math.Univ.Carolin. 58,4 (2017) 461-464 Abstract

John A. Arredondo, Camilo Ramírez Maluendas
On the Infinite Loch Ness monster
Comment.Math.Univ.Carolin. 58,4 (2017) 465-479 Abstract

Abdelmadjid Bennouar, Seddik Ouakkas
Some constructions of biharmonic maps on the warped product manifolds
Comment.Math.Univ.Carolin. 58,4 (2017) 481-500 Abstract

Miroslav Hušek
Variations of uniform completeness related to realcompactness
Comment.Math.Univ.Carolin. 58,4 (2017) 501-518 Abstract

Lajos Soukup, Adrienne Stanley
Resolvability in c.c.c. generic extensions
Comment.Math.Univ.Carolin. 58,4 (2017) 519-529 Abstract